# SDR DALA2021021900980

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 83,447 hours, 37,765 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 CORROSION DOOR BTW HOLES 2 AND 4 FR66 DOOR STOP FITTING 1 AT LOWER FUSELAGE.  CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A 589957-14AD REV. ORIGINAL. (1733825)
